Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Reactions to Phen..... (http://www.lowcarbfriends.com/bbs/medi-weightloss/723405-reactions-phen.html)

SassieladyAZ 05-31-2011 10:14 PM

Reactions to Phen.....
 
Does anyone suffer from anxiety either past or present where phentermine did not have a negative reaction for them?

ttpharmd 06-01-2011 05:18 AM

I had a low level of anxiety before starting the program. Since taking the phendimetrazine, I have noticed a significant increase in my anxiety level directly related to when I take it.

HobokenAnna 06-01-2011 02:52 PM

I don't take it
 
I only took the phen for 1 day and then threw it out. I've had mild anxiety in the past and this made it come back 100 fold. I felt worse than awful on it. I don't take anything now, not even stay slim. I figure if this is a lifestyle change, why get hooked on an app. suppressant anyway? Just my POV.

reebs 06-05-2011 10:34 PM

I suffer from generalized anxiety. It's pretty much a constant worrying anxiety. I told my clinic this as I am on meds for it and they said the AS might increase the anxiety And to watch it. However, i have not noticed a difference in my anxiety it has stayed the same.

secret_smile85 06-22-2011 10:01 AM

I thought I was doing fine the first couple days on the phentermine, but here I sit today in awful depression and my dr is taking me off (and I've been on them less than a week). I hope they find a way to get the phendimetrazine back because the phentermine is just awful and it's affecting my work, my kids, my husband, my sleep, and my happiness. I think i'm just going to go crawl under a rock :(

guitarjg 06-28-2011 12:07 PM

I've personally had no problems with Phentermine. I have a history of Anxiety and Depression and take Cymbalt 30mg. I feel a little jittery, but I know it's only my body and mentally I am not anxious. I seem to be in the minority though.

JenniKo 07-08-2011 11:32 AM

Quote:

Originally Posted by guitarjg (Post 14777480)
I've personally had no problems with Phentermine. I have a history of Anxiety and Depression and take Cymbalt 30mg. I feel a little jittery, but I know it's only my body and mentally I am not anxious. I seem to be in the minority though.

This is me too. Exactly. But I've only been doing the program for 3 days...My clinic did not tell me about the phentermine increasing anxiety. Good to know.

FloridaAnn 07-12-2011 12:21 PM

I started it today and feel kind of like a pod person. Just an ever so slight dizzy feeling..and some skin crawly feeling from time to time. Hope both go away soon.


All times are GMT -7. The time now is 01:14 AM.